# SDR ASOA2013051403546

- Difficulty date: April 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM HAS CORROSION LBL8 APROX.   R & R BS 280 LT FLOORBEAM IAW SRMS 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
